New Proof of a Theorem of Gaifman and Hales

Journal of Symbolic Logic 32 (1):132-132 (1967)

Abstract

This article has no associated abstract. (fix it)

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,766

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2015-02-05

Downloads
2 (#1,459,347)

6 months
1 (#386,989)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Robert Solovay
University of California, Berkeley

References found in this work

No references found.

Add more references

Citations of this work

Internal Cohen Extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.
Classifying Toposes for First-Order Theories.Carsten Butz & Peter Johnstone - 1998 - Annals of Pure and Applied Logic 91 (1):33-58.
Extensions of Kripke's Embedding Theorem.Jonathan Stavi - 1975 - Annals of Mathematical Logic 8 (4):345.

Add more citations

Similar books and articles

An Extension of a Theorem of Gaifman-Hales-Solovay.Haim Gaifman - 1967 - Fundamenta Mathematicae 61 (1):29-32.
Extending Lambek Grammars to Basic Categorial Grammars.Wojciech Buszkowski - 1996 - Journal of Logic, Language and Information 5 (3-4):279-295.
A Proof-Theoretic Analysis of Collection.Lev D. Beklemishev - 1998 - Archive for Mathematical Logic 37 (5-6):275-296.
Infinite Boolean Polynomials I.H. Gaifman & A. W. Hales - 1967 - Journal of Symbolic Logic 32 (1):131-132.
Shrinking Games and Local Formulas.H. Jerome Keisler & Wafik Boulos Lotfallah - 2004 - Annals of Pure and Applied Logic 128 (1-3):215-225.
Gleason's Theorem has a Constructive Proof.Fred Richman - 2000 - Journal of Philosophical Logic 29 (4):425-431.
Tait's Conservative Extension Theorem Revisited.Ryota Akiyoshi - 2010 - Journal of Symbolic Logic 75 (1):155-167.
Proof-Theoretic Investigations on Kruskal's Theorem.Michael Rathjen & Andreas Weiermann - 1993 - Annals of Pure and Applied Logic 60 (1):49-88.